# SDR CALA2023050101289

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 43,517 hours, 23,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR16 DOOR STOP #7 HOLE H-1 I/B UPPER HAS A CRACK IN INTERCOSTAL AT 6 O''CLOCK AND 10 O''CLOCK PER HAECO LCQ N/R 9292450/28450 GEN BY V061632 RMVD AND RPLD RH FR16 #7 INTERCOSTAL IAW A319 SRM 51-72-12 AND DWG R53113118 BY MECH V061742 INSP BY V061334
